zbMATH — the first resource for mathematics

Stochastic reaction functions in \(2\times 2\) duopoly. (English) Zbl 0386.90009
91B50 General equilibrium theory
91A10 Noncooperative games
91A40 Other game-theoretic models
91A80 Applications of game theory
Full Text: DOI
[1] Blackwell, D; Dubins, L, Merging of opinions with increasing information, Ann. math. statist., 33, 882-886, (1962) · Zbl 0109.35704
[2] Cournot, A, Researches into the mathematical principles of the theory of wealth, (1897), Macmillan New York · JFM 28.0211.07
[3] Cyert, R.M; DeGroot, M.H, Bayesian analysis and duopoly theory, J. polit. econ., 78, 1168-1184, (1970) · Zbl 0197.46402
[4] Cyert, R.M; Degroot, M.H, Multiperiod decision models alternating choice as a solution to the duopoly problem, J. polit. econ., 84, 410-429, (1970) · Zbl 0197.46402
[5] Dunford, N; Schwartz, J.T, Linear operators: part I, (1957), Interscience New York
[6] Fellner, W, Competition among the few, (1949), Knopf New York
[7] Ferguson, C.E; Pfouts, R.W, Learning and expectations in dynamic duopoly behavior, Behavioral sci., 7, 223-237, (1962) · Zbl 0115.37801
[8] Friedman, J.W, Reaction functions and the theory of duopoly, Rev. econ. stud., 35, 257-272, (1968) · Zbl 0224.90016
[9] Hosomatsu, Y, A note on the stability conditions in Cournot’s dynamic market solution when neither the actual market demand function nor the production levels of rivals are known, Rev. econ. stud., 36, 117-122, (1969) · Zbl 0181.23108
[10] Kirman, A.P, Learning by firms about demand conditions, ()
[11] Nash, J.F, Equilibrium points in N-person games, (), 48-49 · Zbl 0036.01104
[12] Sanghvi, A, The asymptotic behavior of some sequential games, ()
[13] Shubik, M, Strategy and market structure, (1960), Wiley New York · Zbl 0995.90563
[14] Smithies, A; Savage, L.J, A dynamic problem in duopoly, Econometrica, 8, 130-143, (1940)
[15] Stackelberg, H.V, Marktform and gluchgewicht, (1934)
[16] Yosida, K; Kakutani, S, Operator theoretical treatment of markoff’s process and Mean ergodic theorem, Ann. of math., 42, 188-228, (1939) · JFM 67.0417.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.